# SDR CALA0000798

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV SERVICE DOOR GOUGED AT LATCH POSITIONS, FS 1309, LONGERON 21L.  A DOUBLER WAS INSTALLED IAW ECRA 5330-02959.
